# SDR YENA2024091101259

- Difficulty date: September 9, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 02504
- Aircraft time: 73,322 hours, 26,026 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: A9178RP
- Condition: No Test
- Location: Zone 200
- Part time: 77,162 hours, 26,205 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#40, MDE-FLL. 'REF TASK CARD # A320-33-51-00-710-003 EMERGENCY BATTERY TEST & LP 4059972-1 (REFERRED TO LOG PAGE 4059975-1 FOR R/R R1 SLIDE & LOGPAGE 4059975-2 (PERFORMED TSM, TASK 33-51-00-310-808-A, REPLACED AFT L/H L2 ESCAPE SLIDE PER AMM 25-62-44 OPS CHECK GOOD OF EPSU 13WL PER AMM 33-57-00) FOR L2 SLIDE, CLEARS EMERGENCY BATTERY CHECK FOR AFT & FWD EPSU REF AMM 33-57-00) FOR T/S FIN 13WL NEEDS REPLACEMENT; REPLACED EMERGENCY BATTERY ON FIN 13WL IN REF TO AMM 33-51-38 TEST FAILED P/N TRANS C/W UNDER WO 3 1358429.'
